# SDR FDEA201405271207

- Difficulty date: May 27, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: S280T0062
- Condition: Chafed
- Location: Spoilers
- Part time: 52,727 hours, 23,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT WING TO BODY CLOSURE PANEL 196AR CHAFING FOUND ON CABLE BUNDLE W3405.  ON INVESTIGATION SYS FOUND TO BE ELEC CONTROL OF SPOILER NR 8.  THIS CABLE IS A SEVEN CORE SHIELDED WIRE RUNNING BETWEEN AFT WING BREAK AD1148, CONNECTOR D40579P & INBD SPOILER 8 POWER CONTROL UNIT M313 & CONNECTOR D655.  TWO CORE WIRES FOUND CHAFED & EXPOSING INNER CONDUCTOR.  NO EVIDENCE OF ARCHING OR BURNING APPARENT.  NO REPORTED SPOILER ISSUES ON ARRIVAL FOR MX CABLE ASSEMBLY TO BE REPLACE FROM WING BREAK CONNECTOR D40579P & INBOARD SPOILER 8 POWER CONTROL UNIT CONNECTOR D655.
